# SDR USAA2012052100012

- Difficulty date: May 20, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N457UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 57,314 hours, 37,643 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON - CRACK ON FUSELAGE SKIN AT BS 807, S25L.  REPAIRED FUSELAGE SKIN AT BS 807, S25L IAW 737-400 SRM 53-00-01-2R-31.
